# SDR USAA2012101100004

- Difficulty date: September 21, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233458200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR26+13 INCHES, -Y765.  REPAIRED SEAT TRACK AT FR26+13 INCHES, -Y765 IAW A319 SRM 53-21-15 FIG 204 PAGE 239/240 & AIRBUS DRAWING D53233450.
